Approximation by positive linear operators

Authors

  • Ioan Gavrea Technical University, Cluj-Napoca, Romania
Abstract views: 204

Abstract

Not available.

Downloads

References

Cao, J.D. and Gonska, H.H., Apprxmations by Boolean Sums of Positive Linear Operators III, Estimates for some Numerical Approximation Schemes; Numer. Funct. Anal. and Optimiz. 10 (7&8) 1989, https://doi.org/10.1080/01630568908816324.

Bernstein, S.,.Sur les polynomes orthogonaux relatifs à un segment fini II, Journ. Math. pures et appl. 10 (1931), pp.219-286, https://eudml.org/doc/233950.

Gavrea, I, On Gonska's Problem Concerning Approximation by Algebraic Polynomials, (submitted).

Gonska, H.H. and Hinnermann, Punktweise Abschatzungen zur Approximation durch algebraisch Polynome, Acta Math. Acad. Sci. Hungar, 46(3/4).

Gonska, H.H,, Quantitative Approximation in C(X), Universität Duisburg Gesamthoschschule, 1985.

Gonska, H.H., Quantitative Korovkin Type Theorems on Simultaneous Approixmation, Math. Z. 186, (1984), pp. 419-433, https://doi.org/10.1007/BF01174895.

Gonska, H.H. and Open Problems: Submitted for the proceedings of the "First International Coloquium on numerical Analysis", (Plovdiv, Bulgaria, 1992).

Lehnhoff, H.G., A simple proof of A.F. Timan theorem, J. Approx. Theory 38 (1983), pp. 172—176, https://doi.org/10.1016/0021-9045(83)90123-5.

Lupaş, A., and Mache, D.H., The Degree of Approximation by a Class of Linear Positive Operators, Univesität Dormund, Preprint Nr.108 (1992).

Mitrinovic, D.S. and Vasic, P.M., Analytic Inequalities, Springer-Verlag Berlin, Heidelberg, New York (1970).

Picugov, S.A., Approximation of continuous functions on a segment by linear methods (Russian), Mat. Zametki 24(3), pp. 343-348, 1978.

Popoviciu, T., Uber die Konvergenz von Folgen positiver Operatoren, An. Sti. Univ. "Al. I. Cuza", Iaşi (N.S.), 17, pp. 123-132, 1971.

Timan, A.F., Strenghterning of Jakson's theorem on best approximation of continuous functions given on a finite interval of the real axis, Dolk. Akad. Nauk. SSSR 78 (1951) (Russian), pp. 17-20.

Downloads

Published

1995-08-01

Issue

Section

Articles

How to Cite

Gavrea, I. (1995). Approximation by positive linear operators. Rev. Anal. Numér. Théor. Approx., 24(1), 109-115. https://ictp.acad.ro/jnaat/journal/article/view/1995-vol24-nos1-2-art11